# SDR 29GA94653091411D

- Difficulty date: September 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 31,836 hours, 39,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED LEFT CLOSING ANGLE CRACKED APPROXIMATELY  2.0 INCHES AT FS 288. 
STOPPPED DRILLED CRACKED AND INSTALLED REPAIR ANGLE.
